# SDR AALA20100605TUL06

- Difficulty date: June 5, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 56,930 hours, 29,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUMBER 5 SEAT TRACK FLOORBOARD SUPPORT OUTBOARD LEG AT STATION 203.  INSTALLED STRAP DOUBLER AND FILLER PER AARD 53-20-22-16.
